# SDR SWAA2025072985837

- Difficulty date: June 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FWD LOWER SCUFF PLATE IS CRACKED ON AFT EDGE.  REPAIRED CRACKED FED FWD SCUFF PLATE PER EA 25-153-01771-WIP1; ACCOMPLISHED ON TASK ID TTG8Q013H6V.
